logo AFST

Unstable simple modes for a class of Kirchhoff equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 10 (2001) no. 4, pp. 639-658.
@article{AFST_2001_6_10_4_639_0,
     author = {Ghisi, Marina and Gobbino, Massimo},
     title = {Unstable simple modes for a class of {Kirchhoff} equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {639--658},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 10},
     number = {4},
     year = {2001},
     doi = {10.5802/afst.1006},
     zbl = {1020.35060},
     mrnumber = {1944254},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1006/}
}
Marina Ghisi; Massimo Gobbino. Unstable simple modes for a class of Kirchhoff equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 10 (2001) no. 4, pp. 639-658. doi : 10.5802/afst.1006. https://afst.centre-mersenne.org/articles/10.5802/afst.1006/

[1] Arosio (A.). - Averaged evolution equations. The Kirchhoff string and its treatment in scales of Banach spaces, proceedings of the "2nd workshop on functional-analytic methods in complex analysis" (Trieste, 1993), World Scientific, Singapore. | MR 1414220

[2] Cazenave (T.), Weissler (F.B.). - Unstable simple modes of the nonlinear string, Quart. Appl. Math. 38 (1980), 253-259. | MR 1388017

[3] Dickey (R.W.). - Stability of periodic solutions of the nonlinear string, Quart. Appl. Math. 54 (1996), 287-305. | MR 580884

[4] Ghisi (M.), Gobbino (M.). - Stability of simple modes of the Kirchhoff equation, Nonlinearity 14 (2001), 1197-1220. | MR 1862817 | Zbl 0989.35092

[5] Hale (J.), Koçak (H.). - Dynamics and Bifurcations, Springer, 1991. | MR 1132015 | Zbl 0745.58002

[6] Kirchhoff (G.). - Vorlesungen über mathematische Physik: Mechanik, section 29.7, Teubner, Leipzig, 1876. | JFM 08.0542.01

[7] Spagnolo (S.). - The Cauchy problem for the Kirchhoff equation, Rend. Sem. Fis. Matem. Milano, 62 (1992), 17-51. | MR 1293773 | Zbl 0809.35061